# SDR SWIA201335380

- Difficulty date: November 9, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 19,818 hours, 12,027 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK LT FS597 TO FS661+32 HAS CORROSION.  C-CHECK REPAIRED SEAT RAIL AT LT FS 597.00 - FS 661.00 +32 BY BLENDING IAW REO.
